


default search action
"Finite mixtures of canonical fundamental skew t-distributions - The ..."
Sharon X. Lee, Geoffrey J. McLachlan (2016)
- Sharon X. Lee, Geoffrey J. McLachlan
:
Finite mixtures of canonical fundamental skew t-distributions - The unification of the restricted and unrestricted skew t-mixture models. Stat. Comput. 26(3): 573-589 (2016)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.